# SDR FDEA202112062994

- Difficulty date: December 6, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 92,908 hours, 21,886 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB39546
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING FIXED LEADING EDGE DOUBLER AT APPROXIMATE STATION XOS 667   FOUND CRACK. CRACKED DOUBLER REMOVED AND FABRICATED DOUBLER AS PER DOUGLAS DRAWING   ARB3954 REVISION K. INSTALLED FABRICATED DOUBLER AT RIGHT HAND WING FIXED LEADING   EDGE AT APPROXIMATE STATION XOS 667 AS PER SRM 51-33-01-0G. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
